# SDR ASAA2020060832780

- Difficulty date: June 4, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 32,261 hours, 9,336 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 3934
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 74,209 hours, 33,387 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING NR 1 ENGINE START EGT INDICATION BLINKED, AS IF IMPENDING HOT START. START PROCEEDED NORMALLY, EXCEPT N2 SLUGGISH TO INCREASE. EGT PEAKED AT 595. AFTER START, WITH BOTH BLEEDS & PACKS ON, AI OFF, LEFT DUCT PRESSURE INDICATED 6 PSI, RIGHT SIDE 18 PSI. GROUNDED - YES. REMOVED & REPLACED HIGH STAGE REGULATOR REF AMM 36-11-07 OP CHECK GOOD. RAN BOTH ENGINES NO MORE DUCT SPLIT, UTILIZED FIM 36-10 TASK 804 AS REFERENCE FOR TROUBLE SHOOTING.
